Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

 

 

Quasicircles and the conformal group


Authors: Yves Benoist and Dominique Hulin
Journal: Conform. Geom. Dyn. 20 (2016), 282-302
MSC (2010): Primary 30C62; Secondary 57M60
DOI: https://doi.org/10.1090/ecgd/303
Published electronically: November 15, 2016
Original article: Conform. Geom. Dyn. 20 (2016), 197-217
MathSciNet review: 3572282
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that a Jordan curve in the 2-sphere is a quasicircle if and only if the closure of its orbit under the action of the conformal group contains only points and Jordan curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C62, 57M60

Retrieve articles in all journals with MSC (2010): 30C62, 57M60


Additional Information

Yves Benoist
Affiliation: Département de Mathématiques, Université Paris-Sud, Orsay 91405, France
Email: yves.benoist@math.u-psud.fr

Dominique Hulin
Affiliation: Département de Mathématiques, Université Paris-Sud, Orsay 91405, France
Email: dominique.hulin@math.u-psud.fr

DOI: https://doi.org/10.1090/ecgd/303
Keywords: Quasidisks, quasiconformal maps, Jordan curves
Received by editor(s): November 4, 2016
Published electronically: November 15, 2016
Article copyright: © Copyright 2016 American Mathematical Society